# SDR AALA201508309008

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 ACFT LT EMER LIGHT STRIP NEEDS TO BE REATTACHED TO FLOOR.  SECURED EMER LIGHT STRIP AT ROW 1, ACFT LT IAW AMM 33-51-11.
